Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hysterectomy done for uterine and cervical cancer. Using replens for dryness. Worried for vaginal bleeding

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5580 Questions
I had a hysterectomy six years ago for uterine and cervical cancer. Recently, I have had some bleeding from the vaginal cuff. I use Replens for dryness and the end of the replens was coated with blood after removal. I use replens often and have never had this problem before.
Posted Mon, 4 Mar 2013 in Women's Health
Answered by Dr. Ivan R. Rommstein 20 minutes later
Replens won’t affect vaginal bleeding (positively or negatively).
It is used for vaginal long lasting moisture.
Vaginal bleeding is usual after surgical procedure you have mentioned, but if it persists and if this is active bleeding than this could be a problem. Do your red blood count to see if this bleeding is serious.

If you notice some blood after replens removal don’t be concerned. This means absolutely nothing; the most important thing is that there is no evidence of cancer recurrence. Just be calm, the hardest thing is over...

Hope I have answered your query. If you have any further questions, I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor